# SDR UALA2013061704194

- Difficulty date: June 16, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 80,434 hours, 23,342 cycles
- Engine: Pwa PW2040
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Condition: Failed
- Location: Park Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE FAILED TO RELEASE ON TAXI-IN WITH HANDLE DOWN.  REPLACED PARKING BRAKE SENSOR RELAY K419 AND OPS CHECKED PARKING BRAKE.  OPS CHECKED GOOD.
